| Model Number |
H74939171070870 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/18/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D2b - pro code (product code): fge, lit.G4 - premarket / 510(k) #: k141521, k141597.
Event or Problem Description
It was reported that balloon rupture occurred.The target lesion was located in the radial arteriovenous fistula.A 7.0 x 80, 75cm mustang was selected for percutaneous transluminal angioplasty (pta).However, during the procedure, it was noted that the balloon burst while inflating inside the patient's body.No complications were reported and the patient was stable post-procedure.